Firmoo > Answers > Eye Health >  question
Striker

Does anesthesia affect vision?

You know, most of surgeries need anesthesia. And I also had one this morning, but now I still have blurry vision. So I want to know if anesthesia already affects my vision.
04/03/2013
Related Topics : vision

Answers (3)

  • handygrl_90

    Yes, anesthesia often cause blurred vision of several hours or even a few days. Anesthsia affect your brain neurons, whose procedure include blurred vision,dizziness and fatigue.Time of symptoms depends on how fast your body recover. But this influence to your vision is temporary and not expected to cause permanent side effects on your eyesight. If you
    04/07/2013
  • Daniel christian

    Yes, anesthesia will affect your vision, causing you to get the blurry vision. However it will be temporary which you should put it into relax. Your blurry vision could be improved by the good rest and healthy diet. You should better eat more food with vitamin C to moisture your eyes. You could also do the warm compress to make your eyes get clear vision.
    04/06/2013
  • cherrygaru

    Well, yes, anesthesia can be useful in some cases. But it may affect your vision too. And generally speaking, this side effect can be a short term. So you do not need to worry about it. Anesthesia is a medication or combination of medications that are given in preparation for surgery. By using them, it will affect the neurological system to induce sleep, as well as shut down the pathways to the brain which allows pain to be felt. But on the other hand, Anesthesia can produce side effects, which will wear off in a couple of hours to a day or two. For example, blurred vision, dizziness can be very common. And also, headache, fatigue, weakness, mood swings and unusual dreams can occur too.
    04/06/2013
Jumpto

Answer the question:

You must log in/register to answer this question.

ASK